Lancaster EPrints

Non-Markovian master equations from entanglement with stationary unobserved degrees of freedom.

Budini, Adrián A. and Schomerus, Henning (2005) Non-Markovian master equations from entanglement with stationary unobserved degrees of freedom. Journal of Physics A: Mathematical and General, 38 (42). pp. 9251-9262. ISSN 0305-4470

Full text not available from this repository.

Abstract

We deduce a class of non-Markovian completely positive master equations which describe a system in a composite bipartite environment, consisting of a Markovian reservoir and additional stationary unobserved degrees of freedom that modulate the dissipative coupling. The entanglement-induced memory effects can persist for arbitrary long times and affect the relaxation to equilibrium, as well as induce corrections to the quantum-regression theorem. By considering the extra degrees of freedom as a discrete manifold of energy levels, strong non-exponential behaviour can arise, such as for example power law and stretched exponential decays.

Item Type: Article
Journal or Publication Title: Journal of Physics A: Mathematical and General
Additional Information: The final, definitive version of this article has been published in the Journal, Journal of Physics A 38 (42), 2005, © Institute of Physics
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 636
Deposited By: Dr Henning Schomerus
Deposited On: 16 Oct 2007
Refereed?: Yes
Published?: Published
Last Modified: 17 Sep 2013 08:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/636

Actions (login required)

View Item